# SDR V0XD201910130001

- Difficulty date: October 13, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 40,187 hours, 30,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AFT OF LOW PRESSURE AIR GROUND CONNECTION DOOR HAS MULTIPLE SCRATCHED AND DENTS.  CORRECTIVE ACTION: REPAIRED EXTERNAL FUSELAGE SKIN AFT OF LOW PRESSURE AIR GROUND CONNECTION DOOR BUT CUTTING AWAY DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS IAW REO 670-53-51-1600 DATED 2019-10-10 , EO-C550/700-35MR-002-O, REO 670-51-00-085 DATED 2017-08-23, CRJ700 SRM 51-21-11, 51-25-06, 51-25-16, 51-42-06, 51-42-21, 51-40-11, NDTM PART01 51-20-006-250.
